The Michigan Mathematical Journal

Improving the intersections of lines and surfaces.

R. H. Bing

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 2 (1967), 155-159.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999713

Digital Object Identifier
doi:10.1307/mmj/1028999713

Mathematical Reviews number (MathSciNet)
MR0206927

Zentralblatt MATH identifier
0149.21001

Subjects
Primary: 54.78

Citation

Bing, R. H. Improving the intersections of lines and surfaces. Michigan Math. J. 14 (1967), no. 2, 155--159. doi:10.1307/mmj/1028999713. https://projecteuclid.org/euclid.mmj/1028999713


Export citation